Enhancing Jerk Nonlinear Equation by Adomain Decomposition Method
Year: 2025
Author: Abdulrahmn N. Akour, Emad K. Jaradat, Hadeel Saqa-Allah, Omar K. Jaradat
Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 178–188
Abstract
In this manuscript, an approximate periodic solution of a nonlinear Jerk equation concerning the third order time derivative (ODE) is demonstrated. This method succeeds highly in constructing a periodic solution for Jerk nonlinear differential equations. The results investigated from this method are compared with those determined from other analytical and numerical methods. Our results demonstrate a significant consistency with the numerical solution in addition to the analytical methods.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.12150/jnma.2025.178
Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 178–188
Published online: 2025-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 11
Keywords: Adomian decomposition method nonlinear Jerk equation high order differential equation.
Author Details
Abdulrahmn N. Akour Email
Emad K. Jaradat Email
Hadeel Saqa-Allah Email
Omar K. Jaradat Email